MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. GEM PREMIER 4000; CLINICAL CHEMISTRY INSTRUMENT

INSTRUMENTATION LABORATORY CO. GEM PREMIER 4000; CLINICAL CHEMISTRY INSTRUMENT
Model Number 2261
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Therapeutic Response, Increased (2272)
Date of Event 02/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Instrumentation laboratory (il) conducted an investigation that included a review of the data files from the customer's gem premier 4000.The data review showed that the device was operating within specifications.There was no system or sensor malfunction during analysis of the patient's sample.Although the patient's sodium intake was increased (dosage not known), there was no perceived impact to the patient.We are submitting this mdr due to the location (nicu) of the patient.No remedial action is required.
 
Event or Problem Description
Customer reported that due to a sodium value of 128 mmol/l on gem premier 4000 located in the nicu, the patient's sodium intake was increased.However, when the lab analyzer reported a sodium value of 150 ten hours later, the gem premier 4000 sodium result was questioned.There was no perceived impact to the patient due to the increased sodium intake.

Brand Name
GEM PREMIER 4000
Common Device Name
CLINICAL CHEMISTRY INSTRUMENT
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell rd
bedford MA 01730
MDR Report Key7361605
Report Number1217183-2018-00002
Device Sequence Number16186330
Product Code CHL
UDI-Device Identifier08426950452591
UDI-Public08426950452591
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K133407
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number2261
Device Catalogue Number00025000000
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2018
Initial Report FDA Received Date03/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;